Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Induced fibrations and cofibrations


Author: T. Ganea
Journal: Trans. Amer. Math. Soc. 127 (1967), 442-459
MSC: Primary 55.60
DOI: https://doi.org/10.1090/S0002-9947-1967-0210131-2
MathSciNet review: 0210131
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. G. Barratt, I. M. James and N. Stein, Whitehead products and projective spaces, J. Math. Mech. 9 (1960), 813-819. MR 0116331 (22:7120)
  • [2] I. Berstein and T. Ganea, Homotopical nilpotency, Illinois J. Math. 5 (1961), 99-130. MR 0126277 (23:A3573)
  • [3] I. Berstein and P. J. Hilton, Category and generalized Hopf invariants, Illinois J. Math. 4 (1960), 437-451. MR 0126276 (23:A3572)
  • [4] -, On suspensions and comultiplications, Topology 2 (1963), 73-82. MR 0150775 (27:762)
  • [5] B. Eckmann and P. J. Hilton, Operators and cooperators in homotopy theory, Math. Ann. 141 (1960), 1-21. MR 0115162 (22:5964)
  • [6] T. Ganea, Fibrations and cocategory, Comment. Math. Helv. 35 (1961), 15-24. MR 0124900 (23:A2209)
  • [7] -, A generalization of the homology and homotopy suspension, Comment. Math. Helv. 39 (1965), 295-322. MR 0179791 (31:4033)
  • [8] -, Upper estimates for the Lyusternik-Šnirel' man category, Dokl. Akad. Nauk SSSR 136 (1961), 1273-1276 = Soviet Math. Dokl. 2 (1961), 180-183. MR 0132546 (24:A2386)
  • [9] T. Ganea and P. J. Hilton, On the decomposition of spaces in Cartesian products and unions, Proc. Cambridge Philos. Soc. 55 (1959), 248-256. MR 0105689 (21:4425)
  • [10] T. Ganea, P. J. Hilton and F. P. Peterson, On the homotopy-commutativity of loop spaces and suspensions, Topology 1 (1962), 133-141. MR 0150774 (27:761)
  • [11] P. J. Hilton, On a generalization of nilpotency to semisimplicial complexes, Proc. London Math. Soc. 10 (1960), 604-622. MR 0126270 (23:A3566)
  • [12] -, On excision and principal fibrations, Comment. Math. Helv. 35 (1961), 77-84. MR 0164350 (29:1647)
  • [13] -, Remark on loop spaces, Proc. Amer. Math. Soc. 15 (1964), 596-600. MR 0165525 (29:2807)
  • [14] W. Massey, Some problems in algebraic topology and the theory of fibre bundles, Ann. of Math. 62 (1955), 327-359. MR 0074828 (17:653g)
  • [15] J. P. Meyer, Principal fibrations, Trans. Amer. Math. Soc. 107 (1963), 177-185. MR 0146843 (26:4362)
  • [16] J. Milnor, On spaces having the homotopy type of CW-complexes, Trans. Amer. Math. Soc. 90 (1959), 272-280. MR 0100267 (20:6700)
  • [17] Y. Nomura, A generalization of suspension theorems, Nagoya Math. J. 19 (1961), 159-167. MR 0138109 (25:1556)
  • [18] F. P. Peterson and E. Thomas, A note on nonstable cohomology operations, Bol. Soc. Mat. Mexicana 3 (1958), 13-18. MR 0105680 (21:4418)
  • [19] D. Puppe, Homotopiemengen und ihre induzierten Abbildungen. I, Math. Z. 69 (1958), 299-344. MR 0100265 (20:6698)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.60

Retrieve articles in all journals with MSC: 55.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0210131-2
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society